Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A novel approach to output feedback control of fuzzy stochastic systems
Author: Su, X.
Wu, L.
Shi, P.
Song, Y.
Citation: Automatica, 2014; 50(12):3268-3275
Publisher: Elsevier
Issue Date: 2014
ISSN: 0005-1098
Statement of
Xiaojie Su, Ligang Wu, Peng Shi, Yong-Duan Song
Abstract: Abstract not available
Keywords: Fuzzy systems; output feedback control; stochastic systems; stochastic stability
Rights: © 2014 Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.automatica.2014.10.053
Grant ID:
Published version:
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.